# SDR CALA2025041403769

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 313N500432
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GAP PANEL DAMAGED, BROKEN CORNER PART ON PANEL RACK  BRACKET BROKEN IAW B757-200 SRM 51-40-02-0G-0. 03 NEW PARTS; 02 CORNER ANGLE#+25/1806839.
